# SDR ZZDA2011960

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS FAIL CAPACITY CHECK M01672 AND M01675.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS M01672 AND M01675 PERFORMED FUNCTIONAL CHECK OF THE EMERGENCY LIGHTS OPS CHECK IAW AMM 33-51.
